# SDR 2020F00447

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: General aviation
- Aircraft: N359QS
- Make and model: Cessna 680A
- Aircraft serial: 6800126
- Aircraft time: 11,899 hours, 7,901 cycles
- Engine: Pwc PW306C
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 695230062
- Condition: Delaminated
- Location: Rt Nacelle
- Part time: 11,899 hours, 7,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF RIGHT ENGINE UPPER COWL DOOR DAMAGE.  TEXTRON AVIATION ENGINEERING REPAIR LETTER DQ27776M1 DATED NOV 10, 2020.
